MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 2-0 S/A MH; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 2-0 S/A MH; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J323H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on (b)(6) 2019 and the suture was used.During the procedure, at the time of suturing, the needle broke.There were no patient consequences reported.
 
Additional Manufacturer Narrative
Date sent to the fda: 04/10/2020.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Brand Name
VCL CT BRD VIO 27IN 2-0 S/A MH
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9712490
Report Number2210968-2020-01198
Device Sequence Number19448007
Product Code GAM
UDI-Device Identifier10705031038806
UDI-Public10705031038806
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberJ323H
Device Catalogue NumberJ323H
Device Lot NumberAL8787
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer04/03/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date04/10/2020
Patient Sequence Number1